Originally Posted by dawngri
NANC............I had severe nausea with the trial, but turned it low and took reglan. I have found reports that it stimulates an area in the sympathetic nervous system that connects to the GI tract. It is rare, but it happens. And it happened to me. But try with the stim low enough to hardly feel it and take some thing for the nausea. Some people use Zofran too. That didn't help me, but it may help you.
After my permanent implant I went home that night and vomited for 12 hours. That migrated my wires and it was down hill from there. It was because of the high stimulation that they do in the OR and Recovery to check to make sure it is covering the areas. If the stim hadn't been that high I may not have vomited.
Of course I was very specific with the anesthesiologist. But they didn't take me seriously..............now I will never know if the SCS would have worked for me. Because my stimulator was stabbing my chest wall and I may have permanent damage.
But YES, you can have nausea, you could be the 1% that gets it.
So sorry, because nausea is nasty.
For RAE and MARK56, I can't says Thanks For This on your posts, my page isn't working correctly...
Hey Dawn, thanks for the info and so sorry that you had such trouble with your SCS. I had the stim on very low and still had issues. I really think it is the cause of my gasto issues. I also started having bladder issues the last couple of weeks. Dr tested me and it isn't infection. I have only turned the stims on once yesterday and almost immediately had to turn them off. The bladder pain...ugh! On top of all this, I started having a lot of pain around my cervical battery, which is located in my front/side (near my ribs).
I know I have said many times that my pain doctor was great, etc, etc...but not so much anymore. Long story, but I am trying out a new doctor later this week. I will discuss all of these problems with him.